# SDR 03FDEA01549

- Difficulty date: September 16, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5A7114521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACKS AT STRINGER SPLICE 39R STA 1540 AT   TRANSVERSE SPLICE RT TUNNEL.  CTR CARGO STA 1540 STR 39R STRINGER CRACK SPLICE REMOVED AND NEW SPLICE INSTALLED AS PER DWG N5A6774 AND SRM 51-33-01 VOL 2.
